MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH-12
Medical Device Problem Code Particulates (1451)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/28/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
E1 - (b)(6).The device is not available for evaluation; however, lot history review will be performed.
 
Event or Problem Description
The event involved a chemoclave® bag spike with additive port dry spike where the customer reported that after connecting the saline solution, the spike, and the macro set, particles were observed in the device cup.The nursing technician reported that she uses the reported product connected to the baxter serum, which, according to her, does not have white plastic components, and then connects the braun set, which, according to her, whose needle tip is thicker and more pointed.In addition, it was said that, to ensure proper fitting and avoid disconnections, it is necessary to apply a certain amount of force to the connection between the ch-12 and the set.Additionally, it was stated that the braun set also does not have white parts that could justify the presence of particles.The event occurred during the preparation of the infusion, and it did not occur during patient use, there was no one harmed, no delay in therapy or adverse event as a result of this event.The incident did not contribute to a permanent or serious temporary injury, nor did it lead to or prolong the patient's hospitalization, and there was also no medical intervention.
 
Additional Manufacturer Narrative
Investigation summary: the reported complaints of particles could not be confirmed.No conclusions could be made from the photos and videos provided.Without the return of the sample a comprehensive review cannot be performed, and a probable cause cannot be determined.The lot history was reviewed; no nonconformities were identified that may have contributed to the reported complaint.

Brand Name
CHEMOCLAVE® BAG SPIKE WITH ADDITIVE PORT DRY SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22690010
Report Number9617594-2025-01587
Device Sequence Number12825779
Product Code ONB
UDI-Device Identifier00840619023713
UDI-Public(01)00840619023713(17)270501(10)5997931
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryBR
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH-12
Device Lot Number5997931
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date08/01/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ADMINISTRATION SET, BRAUN; SALINE SOLUTION, MFR UNK; SERUM, BAXTER
Patient SexUnknown